MathSciNet Relay Station
MathSciNet bibliographic data
MR1808373 60F10 (60H10)
de Acosta, A. A general non-convex large deviation result with applications to stochastic equations. Probab. Theory Related Fields 118 (2000), no. 4, 483–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement